Alert archive / Ohio / Flood Watches in 2015
Flood Watch 5, NWS Cleveland, OH
NWS Cleveland, OH issued this flood watch at Jul 8, 2015, 3:15 PM EDT for 28 counties in Ohio; Crawford County, Erie County, Pennsylvania. It took effect at Jul 9, 2015, 1:00 AM EDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Jul 8, 2015, 3:15 PM EDT (19:15 UTC)
- In effect from
- Jul 9, 2015, 1:00 AM EDT
- Expired
- Jul 9, 2015, 3:13 PM EDT
- In force
- 14 hr
- Issued by
- NWS Cleveland, OH
- Flood severity
- None
All 30 counties
Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH, Crawford County, PA, Erie County, PA
The radar
The Cleveland radar (KCLE), 34 km from the middle of the area, began a volume at 19:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 7.3 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 534 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
776 WGUS61 KCLE 081915 FFACLE URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 315 PM EDT WED JUL 8 2015 ...ANOTHER ROUND OF HEAVY RAIN AND POSSIBLE FLOODING HEADED THIS WAY FOR LATE TONIGHT AND THURSDAY... OHZ003-006>009-017>019-027>030-036-037-047-090315- /O.NEW.KCLE.FA.A.0005.150709T0500Z-150709T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT- CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...FINDLAY...TIFFIN...NORWALK... UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND...MARION... MOUNT GILEAD...MOUNT VERNON 315 PM EDT WED JUL 8 2015 ...FLOOD WATCH IN EFFECT FROM 1 AM EDT THURSDAY THROUGH THURSDAY MORNING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL OHIO AND NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO... ASHLAND...CRAWFORD...ERIE OH...HURON...KNOX...MARION...MORROW AND RICHLAND. IN NORTHWEST OHIO...HANCOCK...LUCAS...OTTAWA... SANDUSKY...SENECA...WOOD AND WYANDOT. * FROM 1 AM EDT THURSDAY THROUGH THURSDAY MORNING * MODERATE TO HEAVY RAIN IS EXPECTED LATE TONIGHT AND THURSDAY MORNING. THE GROUND IS ALREADY SATURATED SO THE EXPECTED 1 TO 2 INCHES OF ADDITIONAL RAINFALL MAY CAUSE SOME FLOODING TO OCCUR. * IMPACTS WILL BE FLOODING OF LOW-LYING AREAS AND SMALL STREAMS THAT MAY AFFECT PROPERTY AND DRIVING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES && $$ OHZ010>014-020>023-031>033-038-089-PAZ001>003-090315- /O.NEW.KCLE.FA.A.0005.150709T0800Z-150709T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT- PORTAGE-TRUMBULL-WAYNE-STARK-MAHONING-HOLMES-ASHTABULA LAKESHORE- NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...MEDINA...AKRON...RAVENNA...WARREN...WOOSTER... CANTON...YOUNGSTOWN...MILLERSBURG...ASHTABULA...ERIE...EDINBORO... MEADVILLE 315 PM EDT WED JUL 8 2015 ...FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLOOD WATCH FOR PORTIONS OF OHIO AND NORTHWEST PENNSYLVANIA... INCLUDING THE FOLLOWING AREAS...IN OHIO...ASHTABULA INLAND... ASHTABULA LAKESHORE...CUYAHOGA...GEAUGA...HOLMES...LAKE... LORAIN...MAHONING...MEDINA...PORTAGE...STARK...SUMMIT... TRUMBULL AND WAYNE. IN NORTHWEST PENNSYLVANIA...CRAWFORD PA... NORTHERN ERIE AND SOUTHERN ERIE. * FROM LATE TONIGHT THROUGH THURSDAY AFTERNOON * MODERATE TO HEAVY RAIN IS EXPECTED LATE TONIGHT AND THURSDAY. THE GROUND IS ALREADY SATURATED SO THE EXPECTED 1 TO 2 INCHES OF ADDITIONAL RAINFALL MAY CAUSE SOME FLOODING TO OCCUR. * IMPACTS WILL BE FLOODING OF LOW-LYING AREAS AND SMALL STREAMS THAT MAY AFFECT PROPERTY AND DRIVING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES && $$
4 follow-up statements
558 WGUS61 KCLE 090138 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 938 PM EDT WED JUL 8 2015 ...ANOTHER ROUND OF HEAVY RAIN AND POSSIBLE FLOODING HEADED THIS WAY FOR LATE TONIGHT AND THURSDAY... OHZ003-006>009-017>019-027>030-036-037-047-090945- /O.CON.KCLE.FA.A.0005.150709T0500Z-150709T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT- CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...FINDLAY...TIFFIN...NORWALK... UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND...MARION... MOUNT GILEAD...MOUNT VERNON 938 PM EDT WED JUL 8 2015 ...FLOOD WATCH REMAINS IN EFFECT FROM 1 AM EDT THURSDAY THROUGH THURSDAY MORNING... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH CENTRAL OHIO AND NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...ASHLAND... CRAWFORD...ERIE OH...HURON...KNOX...MARION...MORROW AND RICHLAND. IN NORTHWEST OHIO...HANCOCK...LUCAS...OTTAWA... SANDUSKY...SENECA...WOOD AND WYANDOT. * FROM 1 AM EDT THURSDAY THROUGH THURSDAY MORNING * MODERATE TO HEAVY RAIN IS EXPECTED LATE TONIGHT AND THURSDAY MORNING. THE GROUND IS ALREADY SATURATED SO THE EXPECTED 1 TO 2 INCHES OF ADDITIONAL RAINFALL MAY CAUSE SOME FLOODING TO OCCUR. * IMPACTS WILL BE FLOODING OF LOW-LYING AREAS AND SMALL STREAMS THAT MAY AFFECT PROPERTY AND DRIVING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES && $$ OHZ010>014-020>023-031>033-038-089-PAZ001>003-090945- /O.CON.KCLE.FA.A.0005.150709T0800Z-150709T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT- PORTAGE-TRUMBULL-WAYNE-STARK-MAHONING-HOLMES-ASHTABULA LAKESHORE- NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...MEDINA...AKRON...RAVENNA...WARREN...WOOSTER... CANTON...YOUNGSTOWN...MILLERSBURG...ASHTABULA...ERIE...EDINBORO... MEADVILLE 938 PM EDT WED JUL 8 2015 ...FLOOD WATCH REMAINS IN EFFECT FROM 4 AM EDT THURSDAY THROUGH THURSDAY AFTERNOON... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF OHIO AND NORTHWEST PENNSYLVANIA...INCLUDING THE FOLLOWING AREAS...IN OHIO...ASHTABULA INLAND...ASHTABULA LAKESHORE...CUYAHOGA...GEAUGA...HOLMES...LAKE...LORAIN... MAHONING...MEDINA...PORTAGE...STARK...SUMMIT...TRUMBULL AND WAYNE. IN NORTHWEST PENNSYLVANIA...CRAWFORD PA...NORTHERN ERIE AND SOUTHERN ERIE. * FROM 4 AM EDT THURSDAY THROUGH THURSDAY AFTERNOON * MODERATE TO HEAVY RAIN IS EXPECTED LATE TONIGHT AND THURSDAY. THE GROUND IS ALREADY SATURATED SO THE EXPECTED 1 TO 2 INCHES OF ADDITIONAL RAINFALL MAY CAUSE SOME FLOODING TO OCCUR. * IMPACTS WILL BE FLOODING OF LOW-LYING AREAS AND SMALL STREAMS THAT MAY AFFECT PROPERTY AND DRIVING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES && $$
670 WGUS61 KCLE 090915 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 515 AM EDT THU JUL 9 2015 ...ANOTHER ROUND OF HEAVY RAIN AND POSSIBLE FLOODING POSSIBLE TODAY... OHZ003-006>009-017>019-027>030-036-037-047-091600- /O.CON.KCLE.FA.A.0005.000000T0000Z-150709T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT- CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...FINDLAY...TIFFIN...NORWALK... UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND...MARION... MOUNT GILEAD...MOUNT VERNON 515 AM EDT THU JUL 9 2015 ...FLOOD WATCH REMAINS IN EFFECT UNTIL NOON EDT TODAY... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH CENTRAL OHIO AND NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...ASHLAND... CRAWFORD...ERIE OH...HURON...KNOX...MARION...MORROW AND RICHLAND. IN NORTHWEST OHIO...HANCOCK...LUCAS...OTTAWA... SANDUSKY...SENECA...WOOD AND WYANDOT. * UNTIL NOON EDT TODAY * MODERATE TO HEAVY RAIN IS EXPECTED THIS MORNING. THE GROUND IS ALREADY SATURATED SO THE EXPECTED 1 TO 2 INCHES OF ADDITIONAL RAINFALL MAY CAUSE SOME FLOODING TO OCCUR. * IMPACTS WILL BE FLOODING OF LOW-LYING AREAS AND SMALL STREAMS THAT MAY AFFECT PROPERTY AND DRIVING. PONDING OF WATER IS ALSO POSSIBLE ON ROADWAYS WHERE POOR DRAINAGE AREAS EXIST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES && $$ OHZ010>014-020>023-031>033-038-089-PAZ001>003-091715- /O.CON.KCLE.FA.A.0005.000000T0000Z-150709T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT- PORTAGE-TRUMBULL-WAYNE-STARK-MAHONING-HOLMES-ASHTABULA LAKESHORE- NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...MEDINA...AKRON...RAVENNA...WARREN...WOOSTER... CANTON...YOUNGSTOWN...MILLERSBURG...ASHTABULA...ERIE...EDINBORO... MEADVILLE 515 AM EDT THU JUL 9 2015 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF OHIO AND NORTHWEST PENNSYLVANIA...INCLUDING THE FOLLOWING AREAS...IN OHIO...ASHTABULA INLAND...ASHTABULA LAKESHORE...CUYAHOGA...GEAUGA...HOLMES...LAKE...LORAIN... MAHONING...MEDINA...PORTAGE...STARK...SUMMIT...TRUMBULL AND WAYNE. IN NORTHWEST PENNSYLVANIA...CRAWFORD PA...NORTHERN ERIE AND SOUTHERN ERIE. * UNTIL 5 PM EDT THIS AFTERNOON * MODERATE TO HEAVY RAIN IS EXPECTED TODAY. THE GROUND IS ALREADY SATURATED SO THE EXPECTED 1 TO 2 INCHES OF ADDITIONAL RAINFALL MAY CAUSE SOME FLOODING TO OCCUR. * IMPACTS WILL BE FLOODING OF LOW-LYING AREAS AND SMALL STREAMS THAT MAY AFFECT PROPERTY AND DRIVING. PONDING OF WATER IS ALSO POSSIBLE ON ROADWAYS IN POOR DRAINAGE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES && $$ LOMBARDY
334 WGUS61 KCLE 091603 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 1203 PM EDT THU JUL 9 2015 ...HEAVY RAIN AND POSSIBLE FLOODING POSSIBLE TODAY... OHZ003-006>009-017>019-027>030-036-037-047-091715- /O.EXP.KCLE.FA.A.0005.000000T0000Z-150709T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT- CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...FINDLAY...TIFFIN...NORWALK... UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND...MARION... MOUNT GILEAD...MOUNT VERNON 1203 PM EDT THU JUL 9 2015 ...FLOOD WATCH WILL EXPIRE AT NOON EDT TODAY... THE FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL OHIO AND NORTHWEST OHIO WILL EXPIRE AT NOON EDT TODAY. THE THREAT OF HEAVY RAINFALL HAS MOVED OUT OF THE AREA. $$ OHZ010>014-020>023-031>033-038-089-PAZ001>003-092100- /O.CON.KCLE.FA.A.0005.000000T0000Z-150709T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT- PORTAGE-TRUMBULL-WAYNE-STARK-MAHONING-HOLMES-ASHTABULA LAKESHORE- NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...MEDINA...AKRON...RAVENNA...WARREN...WOOSTER... CANTON...YOUNGSTOWN...MILLERSBURG...ASHTABULA...ERIE...EDINBORO... MEADVILLE 1203 PM EDT THU JUL 9 2015 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF OHIO AND NORTHWEST PENNSYLVANIA...INCLUDING THE FOLLOWING AREAS...IN OHIO...ASHTABULA INLAND...ASHTABULA LAKESHORE...CUYAHOGA...GEAUGA...HOLMES...LAKE...LORAIN... MAHONING...MEDINA...PORTAGE...STARK...SUMMIT...TRUMBULL AND WAYNE. IN NORTHWEST PENNSYLVANIA...CRAWFORD PA...NORTHERN ERIE AND SOUTHERN ERIE. * UNTIL 5 PM EDT THIS AFTERNOON * MODERATE TO HEAVY RAIN IS EXPECTED TODAY AS A COLD FRONT SLOWLY MOVES ACROSS EASTERN OHIO AND NORTHWEST PENNSYLVANIA. UP TO AN INCH OF RAINFALL IS EXPECTED THIS AFTERNOON. THIS MAY CAUSE SOME FLOODING TO OCCUR. * IMPACTS WILL BE FLOODING OF LOW-LYING AREAS AND SMALL STREAMS THAT MAY AFFECT PROPERTY. PONDING OF WATER IS ALSO POSSIBLE ON ROADWAYS IN POOR DRAINAGE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES && $$
168 WGUS61 KCLE 091913 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 313 PM EDT THU JUL 9 2015 OHZ010>014-020>023-031>033-038-089-PAZ001>003-092015- /O.CAN.KCLE.FA.A.0005.000000T0000Z-150709T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT- PORTAGE-TRUMBULL-WAYNE-STARK-MAHONING-HOLMES-ASHTABULA LAKESHORE- NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...MEDINA...AKRON...RAVENNA...WARREN...WOOSTER... CANTON...YOUNGSTOWN...MILLERSBURG...ASHTABULA...ERIE...EDINBORO... MEADVILLE 313 PM EDT THU JUL 9 2015 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR PORTIONS OF OHIO AND NORTHWEST PENNSYLVANIA HAS BEEN CANCELLED. THE THREAT FOR HEAVY RAIN HAS MOVED OUT OF THE AREA. $$
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this flood watch went out at Jul 8, 3:02 PM EDT, 13 minutes earlier.
Area forecast discussion, Jul 8, 3:02 PM EDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
302 PM EDT WED JUL 8 2015
.SYNOPSIS... A STALLED FRONT WILL WAVER BACK AND FORTH NEAR THE AREA
THROUGH NEXT WEEK AS WAVES OF LOW PRESSURE MOVE ALONG THE FRONT
THROUGH THE REGION.
&&
.NEAR TERM /UNTIL 6 PM THURSDAY/... THE WET PATTERN HAS RETURNED
AGAIN AND LOOKS TO STAY IN PLACE THROUGH NEXT WEEK. THE STALLED
FRONT IN CENTRAL OHIO WILL LIFT NORTH INTO NORTHERN OHIO TONIGHT AS
THE FIRST OF MANY TO COME...WAVES OF LOW PRESSURE MOVE ALONG THE
FRONT NEAR LAKE ERIE ON THU. THE WINDOW FOR THE AIRMASS TO BECOME
UNSTABLE IS LIMITED WHICH SHOULD HELP SUPPRESS CONVECTION
SOME...HOWEVER THE DYNAMICS ARE SEASONALLY STRONG SO THIS SHOULD
HELP OVERCOME THE STABILITY.
EVEN THOUGH RAINFALL WILL BE WIDESPREAD...THE SYSTEM IS MOVING AT A
FAIRLY GOOD SPEED AND WITH A SLIGHTLY MORE NORTHERN TRACK THE
WIDESPREAD HEAVIER RAIN COULD END UP BEING MAINLY OVER LAKE ERIE.
WOULD RATHER BE OVERLY CAUTIOUS AND HAVE A FLOOD WATCH UP SINCE IT
WILL BARELY BE OVER 24 HOURS SINCE THE LAST RAINFALL OF WHICH MUCH
OF THE AREA SAW A HALF AN INCH TO AN INCH AND A HALF. FOR THIS NEXT
ROUND OF RAIN...LOOKING FOR ANYWHERE FROM A HALF AN INCH TO 2 INCHES.
&&
.SHORT TERM /6 PM THURSDAY THROUGH SATURDAY NIGHT/... HIGH PRESSURE
MOVES IN THU NIGHT INTO FRI WITH DRIER AIR WHICH SHOULD END THE
LINGERING RAIN BY MIDNIGHT THU NIGHT. THE DRY CONDITIONS WILL LIKELY
BE SHORT-LIVED AS THE NEXT SYSTEM IS ON TRACK TO POSSIBLY AFFECT THE
AREA STARTING SAT. THIS SYSTEM LOOKS TO BE MORE OF A CONVECTIVE
COMPLEX MOVING ALONG A WARM FRONT SO WHERE AND WHEN THE HEAVY RAIN
MAY FALL IS IN QUESTION AS SHOWN BY THE LARGE MODEL DIFFERENCES.
THE LOWER LEVELS STAY MOIST SO SOME ISOLATED CONVECTION COULD BREAK
OUT IN THE FAR SW BY THE END OF THE DAY FRI BUT THE MORE WIDESPREAD
RAIN SHOULD NOT ARRIVE UNTIL SAT OR IF THE GFS VERIFIES THEN NOT
UNTIL MIDDAY SUN. WILL USE MODEL BLEND TO AVERAGE OUT THE
DIFFERENCES.
BELOW NORMAL TEMPS ON THU WILL MODERATE TO BE CLOSER TO NORMAL BY
SAT.
&&
.LONG TERM /SUNDAY THROUGH WEDNESDAY/... IT APPEARS THE LONG TERM
PERIOD WILL BE UNSETTLED WITH PRECIPITATION CHANCES JUST ABOUT EVERY
PERIOD. THE LONG RANGE MODELS CONTINUE TO HAVE SOME DIFFERENCES
WITH THE GFS CONTINUING TO BE FASTER WITH THE MAIN FEATURES. THESE
DIFFERENCES WILL HAVE LITTLE IMPACT ON THE PRACTICAL WEATHER SO WILL
JUST USE A BLEND OF GUIDANCE FOR FRONTAL MOVEMENTS AND THE LIKE. A
WARM FRONT WILL DEVELOP OVER THE REGION SUNDAY WITH PRECIP CHANCES
INCREASING DURING THE DAY. WEAK LOW PRESSURE WILL EVENTUALLY MOVE
ACROSS THE REGION ON TUESDAY WITH A COLD FRONT MOVING ACROSS THE
LOCAL AREA AND THEN STALLING. A WAVE WILL THEN MOVE EAST ALONG THE
STALLED FRONT WEDNESDAY KEEPING THE THREAT FOR PRECIP GOING. HIGH
TEMPERATURES DURING THE PERIOD WILL BE WITHIN A COUPLE DEGREES OF
NORMAL WITH SUNDAY BEING THE MOST HUMID DAY.
&&
.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
THE CENTRAL PORTION OF THE AREA HAS BECOME VFR. THE CLEARING NEAR
KMFD HAS FILLED BACK IN. MVFR CIGS ARE SPREADING BACK INTO THE
WESTERN END OF THE AREA AHEAD OF THE BIG AREA OF PRECIP OVER
INDIANA. THIS PRECIP IS EXPECTED TO MOSTLY DISSIPATE BEFORE IT
REACHES THE AREA BUT HAVE INCLUDED A MENTION OF SPRINKLES AT KFDY.
EXPECT CIGS TO IMPROVE TO VFR ALL AREAS FOR A FEW HOURS THIS
EVENING BUT THINGS WILL AGAIN DETERIORATE AFTER MIDNIGHT AS
ANOTHER LARGE AREA OF PRECIP SPREADS BACK ACROSS THE AREA. CIGS
WILL DIP TO IFR OVERNIGHT FROM WEST TO EAST. NO MENTION OF THUNDER
FOR NOW. LITTLE IMPROVEMENT IS THEN EXPECTED BEFORE THE END OF THE
TAF PERIOD. MAINLY LIGHT WINDS ARE EXPECTED DURING THE TAF PERIOD.
OUTLOOK...NON VFR WEDNESDAY NIGHT THROUGH FRIDAY MORNING. NON VFR
POSSIBLE IN SHRA/TS SATURDAY NIGHT/SUNDAY.
&&
.MARINE... AS EXPECTED WINDS HAVE GRADUALLY COME DOWN ON LAKE ERIE.
THE FLOW WILL BECOME LIGHT AND VARIABLE OVERNIGHT. LOW PRESSURE IS
STILL ON TRACK TO MOVE ACROSS NORTHERN OHIO ON THURSDAY. THIS WILL
CAUSE AN EAST TO NORTHEAST FLOW TO DEVELOP ON THE LAKE. SUSTAINED
WINDS COULD GET CLOSE TO SMALL CRAFT CRITERIA FOR A FEW HOURS IN THE
AFTERNOON. THE FLOW WILL BECOME LIGHT NORTHERLY THURSDAY NIGHT WITH
LIGHT AND VARIABLE FLOW THEN EXPECTED THROUGH SATURDAY. A WARM
FRONT WILL LIFT NORTH ACROSS THE REGION ON SUNDAY WITH SOUTHERLY
FLOW RETURNING TO THE LAKE. THIS WILL BE FOLLOWED BY A COLD FRONT
ON TUESDAY AND A RETURN TO STRONG NORTHEAST FLOW.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH FROM LATE TONIGHT THROUGH THURSDAY AFTERNOON FOR
OHZ010>014-020>023-031>033-038-089.
FLOOD WATCH FROM 1 AM EDT THURSDAY THROUGH THURSDAY MORNING
FOR OHZ003-006>009-017>019-027>030-036-037-047.
PA...FLOOD WATCH FROM LATE TONIGHT THROUGH THURSDAY AFTERNOON FOR
PAZ001>003.
MARINE...NONE.
&&
SYNOPSIS...ADAMS
NEAR TERM...ADAMS
SHORT TERM...ADAMS
LONG TERM...KUBINA
AVIATION...KUBINA
MARINE...KUBINAHazardous weather outlook, Jul 8, 3:08 PM EDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 308 PM EDT WED JUL 8 2015 OHZ003-006>009-017>019-027>030-036-037-047-091915- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT- CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX- 308 PM EDT WED JUL 8 2015 ...FLOOD WATCH IN EFFECT FROM 1 AM EDT THURSDAY THROUGH THURSDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. AN UNSETTLED WEATHER PATTERN IS EXPECTED SUNDAY THROUGH NEXT WEEK WITH SHOWERS AND THUNDERSTORMS POSSIBLE MOST DAYS. LOCALLY HEAVY RAIN MAY OCCUR WITH FLOODING POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ010>014-020>023-031>033-038-089-PAZ001>003-091915- LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WAYNE-STARK-MAHONING-HOLMES-ASHTABULA LAKESHORE- NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 308 PM EDT WED JUL 8 2015 ...FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. AN UNSETTLED WEATHER PATTERN IS EXPECTED SUNDAY THROUGH NEXT WEEK WITH SHOWERS AND THUNDERSTORMS POSSIBLE MOST DAYS. LOCALLY HEAVY RAIN MAY OCCUR WITH FLOODING POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-091915- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 308 PM EDT WED JUL 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Flood Watches in Ohio, 2015Flood Watches in Pennsylvania, 2015Every flood watch in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.